# SDR AALA2009021600136

- Difficulty date: January 29, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT TOP OF STIFFENER FORWARD SIDE PRESSURE BULKHEAD ABOVE VAULT DOOR.  REMOVED AND REPLACED STIFFENER PER SRM 51-01-00.
